# SDR SWAA2015120446720

- Difficulty date: November 7, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 66,268 hours, 53,481 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 654532421
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER CHORD CRACKED AT RSS 291, VERTICAL FLANGE AFT SPAR.  REPAIRED CHORD IAW EA.
